Open Journal of Ophthalmology

Vol.2 No.4(2012), Paper ID 24629, 2 pages

DOI:10.4236/ojoph.2012.24024

 

Complications Following Inappropriate Intravitreal Triamcinolone Acetonide Injection

 

Yukishige Nakaseko, Mai Kamatani, Mineo Kondo, Yukitaka Uji, Masahiko Sugimoto

 

The Department of Ophthalmology, Mie University School of Medicine, Mie, Japan.
The Department of Ophthalmology, Mie University School of Medicine, Mie, Japan.
The Department of Ophthalmology, Mie University School of Medicine, Mie, Japan
The Department of Ophthalmology, Mie University School of Medicine, Mie, Japan
The Department of Ophthalmology, Mie University School of Medicine, Mie, Japan

 

Copyright © 2012 Yukishige Nakaseko, Mai Kamatani, Mineo Kondo, Yukitaka Uji, Masahiko Sugimoto et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Nakaseko, M. Kamatani, M. Kondo, Y. Uji and M. Sugimoto, "Complications Following Inappropriate Intravitreal Triamcinolone Acetonide Injection," Open Journal of Ophthalmology, Vol. 2 No. 4, 2012, pp. 114-115. doi: 10.4236/ojoph.2012.24024.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.